STRONG CONVERGENCE OF THREE-STEP ITERATIVE PROCESS WITH ERRORS FOR THREE MULTIVALUED MAPPINGS

Authors

  • M. Eslamian Young Researchers Club, Islamic Azad University BabolBranch, Babol, Iran
  • S. Homaeipour Department of Mathematics, Imam Khomeini International University, Qazvin 34149, Iran

Abstract

In this paper, we introduced a three-step iterative process with errors for three multivalued mappings satisfying the condition (C) in uniformly convex Banach spaces and establish strong convergence theorems for the proposed process under some basic boundary conditions. Our results generalized recent known results in the literature.

Downloads

Published

2011-12-21

How to Cite

Eslamian, M., & Homaeipour, S. (2011). STRONG CONVERGENCE OF THREE-STEP ITERATIVE PROCESS WITH ERRORS FOR THREE MULTIVALUED MAPPINGS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 2(2), 285-293. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/58

Issue

Section

Research Article